# SDR AALA202404019090

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 34,973 hours, 14,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG29528
- Condition: Damaged
- Location: L2 Door
- Part time: 14,692 hours, 6,573 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT-2L PASSENGER DOOR ESCAPE SLIDE GIRT HAS A HOLE WORN THROUGHIT. INSTALLED SERVICEABLE L2 SLIDE. PER CARD 08L22125001.
